MathSciNet Relay Station
MathSciNet bibliographic data
MR1349683 (96m:03032) 03E60 (03E15 03E55)
Neeman, Itay Optimal proofs of determinacy. Bull. Symbolic Logic 1 (1995), no. 3, 327–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement